# SDR CAL950619

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoking
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT NR 0538 - EWR - SMOKE WAS OBSERVED COMING FROM THE VICINITY OF THE AFT GALLEY COFFEEMAKER WHILE IN FLIGHT.  THE COFFEEMAKER WAS TURNED OFF AND THE SMOKE CEASED.  MAINTENANCE FOUND BURNT PAPER AT THE BACK OF THE COFFEEMAKER.  THE AREA WAS CLEANED FREE OF THE DEBRIS.  THERE WAS NO TROUBLE FOUND WITH THE COFFEEMAKER.
